Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Continuous bleeding also during intercourse, had taken birth control pills earlier. Cause?

i m married for 8 yrs and my husband is in abroad for 2 yrs, but now we are together, were having sex even if i have a period , then i start taking birth control pill for 4 days of my period. but the question is why am i always bleed during intercourse, i just stop taking pills . but it continous bleed even if i m stop taking it. thanks
Asked On : Wed, 11 Apr 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
You should avoid intercourse during menstrual periods. You have not mentioned the name of birth control pill you are using. But there are no chances of pregnancy due to intercourse during menstrual period. Birth control Pills causes withdrawal bleeding only. If you do intercourse during menstrual period, bleeding will be more, but bleeding every time during intercourse in other days is not normal. You should consult Gynaecologist & get yourself examined at your earliest.
Wish you good health,
Answered: Wed, 11 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor